MAUDE Adverse Event Report: ARTHROCARE CORP. DISPOSABLE KIT HIP FOR 1.8MM Q-FIX IMP; TROUSERS, ANTI-SHOCK

ARTHROCARE CORP. DISPOSABLE KIT HIP FOR 1.8MM Q-FIX IMP; TROUSERS, ANTI-SHOCK
Catalog Number 25-1811
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
 
Event or Problem Description
It was reported that during an arthroscopy, the drill from the 1.8 q-fix suture anchor disposable kit broke off.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H10 h3, h6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
DISPOSABLE KIT HIP FOR 1.8MM Q-FIX IMP
Common Device Name
TROUSERS, ANTI-SHOCK
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key12351074
Report Number3006524618-2021-00857
Device Sequence Number11975259
Product Code LHX
UDI-Device Identifier00885556724620
UDI-Public885556724620
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Catalogue Number25-1811
Device Lot Number2067044
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;